# SDR SWAA2014072330234

- Difficulty date: July 21, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 54,537 hours, 31,806 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 60989100
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT CTR WING FUEL PUMP LOW PRESS LIGHT ILLUMINATED.  PRIMED LT PUMP.  OPERATIONS  CHECKED GOOD IAW MM.
